# SDR FDEA201307181583

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 88,979 hours, 37,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Pressure Ind
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTLE PRESSURE LIGHT DOESN`T TEST.  R & R L1 DOOR PRESSURE INDICATOR SWITCH. OPS CHECKED GOOD.
